# SDR ZZDA2010606

- Difficulty date: December 2, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOODLIGHT FOR OVERHEAD PANEL LOCATED BEHIND CAPTAINS SEAT IS INOP.  RELAMPED AND OP'S CHECK GOOD.
